Have been a flaker for 48 years. I'm happy in my skin. Please don't message me, I will report you.
Hi Michelle and John. I am really dumbfounded about my skin. I have started to use the humidifier but also I was out of work for a month off sick so my stress levels were down. On the other hand I was really worried about my illness which was stressful too. I have relaxed my eating slightly and it is now 18 months since I am clear of HRT. It is also two years since I ended a very toxic relationship and had a good look at all the other relationships in my life. Its possible it's the results of long term actions. I've noticed my hands are getting a bit iffy now I've returned to work so I will have to see what happens. I'm having lots of candlelight baths to relax and I think that helps too. As we all know, it's ever changing so I'm tiring to take every day as it comes.
I'm glad to hear that your skin is good. Long may it last.
I have no idea why but my legs cleared, and I mean completely cleared. I sent my son photos of them and he was amazed. At the moment I have one dry elbow, some spots on my hands and now 4 spots over both legs. That's it!
I've tried to work out what's going on, it's astounding. Of course now I'm worrying it will come back with a vengence!! You can't win.
Hi John. Just dropped in, I hope you are well.
I have been very unwell for three months and was advised to use a humidifier. When I did a bit of research it turns out they are good for dry skin conditions. I think it's helped me. I have added Lavender oil which is very relaxing and puts me into a deeper sleep. It also has multi coloured lights for night use. Every little helps as they say.
Hi Rosemary. Both backs of my hands are affected. I know how you feel, it's awful having it on display. I work with members of the public and when it's flaring I can see everyone staring. I've had till users throw change back at me rather than touch me which is very upsetting. I use Salcura and wear moisture gloves overnight to try and help it.
Hi Kathryn. Very sorry to hear that. Try to relax and keep off all night shades. Clint said a Epsom salt bath but I would try a foot soak first to see if you can tolerate it. My skin hates Epsom salts. The best thing is try to moisturise your skin without upsetting it. I use a Salcura cream which really calms mine down when its red as well as moisturising it. You will find plenty of help on here but decide with caution what advice you want to take. What works for one doesn't necessarily work for another. Good luck.
Hi Michelle, yes you wear the glasses for 24 hours after treatment. You actually put the glasses on before you take the tablet because otherwise you can get eye damage.
Jill says she has dry eyes which thankfully I don't have.
The PUVA is a combination treatment so yes it would involve drugs or a bath which Debra had but I hadn't heard of that.
I think I'm beyond help but I hope that by sharing I can make other people aware of the possible risks.
We need the treatments to keep improving so that in the future people are saved from all the bad side effects.